×

zbMATH — the first resource for mathematics

Found 134 Documents (Results 1–100)

100
MathJax
Arkhipova, Aina A. (ed.) et al., Nonlinear partial differential equations and related topics. Dedicated to Nina U. Uraltseva on the occasion of her 75th birthday. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4997-2/hbk). Translations. Series 2. American Mathematical Society 229; Advances in the Mathematical Sciences 64, 67-85 (2010).
PDF BibTeX XML Cite
PDF BibTeX XML Cite
Full Text: DOI
J. Math. Sci., New York 149, No. 1, 996-1020 (2008); translation from Fundam. Prikl. Mat. 12, No. 1, 205-236 (2006).
MSC:  35J60 35A35
PDF BibTeX XML Cite
Full Text: DOI
Arino, O. (ed.) et al., Delay differential equations and applications. Proceedings of the NATO Advanced Study Institute, Marrakech, Morocco, September 9–21, 2002. Dordrecht: Kluwer Academic Publishers (ISBN 978-1-4020-3645-3/hbk; 978-1-4020-3646-0/pbk). NATO Science Series II: Mathematics, Physics and Chemistry 205, 193-227 (2006).
MSC:  34K17 34K07
PDF BibTeX XML Cite
Differ. Equations 30, No. 7, 1056-1063 (1994); translation from Differ. Uravn. 30, No. 7, 1139-1147 (1994).
MSC:  34A60 34G20 49J24
PDF BibTeX XML Cite
J. Appl. Math. Mech. 56, No. 2, 235-243 (1992); translation from Prikl. Mat. Mekh. 56, No. 2, 275-285 (1992).
MSC:  74B99 45E05 45L05
PDF BibTeX XML Cite
Full Text: DOI
U.S.S.R. Comput. Math. Math. Phys. 30, No. 6, 32-43 (1990); translation from Zh. Vychisl. Mat. Mat. Fiz. 30, No. 11, 1646-1660 (1990).
MSC:  65L10 34B05 34C11
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification
Software